# SDR DHL9980205C

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, NONROUTE ENG #4 INSIDE CENTER PYLON SECTION GENERATOR FEEDER CABLE SUPPORT HAD CRACK DAMAGE ON SURFACE.  REMOVED GENERATOR FEEDER CABLE SUPPORT AS PER DC8 MM 20-50-1.  CUT OUT CRACKED AREAS FROM PANEL AT NR 4 PYLON CENTER AREA IAW DC8 SRM 3-2-0 FIG 23.  FABRICATED DOUBLERS REPAIR FROM 2024.  CLEANED REPAIR AREA PER SRM 51-1-8 PAR 6A.  OK TO TREAT AND PRIME AREA DOUBLER REPAIR TREATED AND PRIMED ARA & DOUBLERS PER SRM.  INSTALLED DOUBLERS PER SRM 51-1-8.  INSTALLED NR 4 PYLON GEN FEEDER CABLES SUPPORT AS PER DC8 MM 20-50-1.  PENDING OPS OK, PERFORMED OPS CK DURING ENG RUN POWER RUN FOUND NORMAL IAW DC 8 MM 71-00.
